Male,33 yo, Sexual Active, in an straight stable relationship for a year, NO STD, NO Hepatitis, NO allergies known, Nappy rash when baby, recurrent penis yeast infection (candidiasis) at least 4 episodes in a year time.
About 7 weeks ago, after having sex, I started to have symptoms of what I thought it was a yeast infection, so I've treated with Canesten for the first 6 days and avoided to have sex during that time.
At the third day things seems to get better, but at the fourth the itchiness and the reddish got worse. I went to my GP, and he said that it was an infection, and treated me with Nizoral pills (ketoconazole) for 10 days..
Things didn't improve so I've got back to the GP and he said that it could be a dermatitis or eczema, so he gave me SigmaCort Cream (Hydrocortisone acetate)...
Never got better after 5 days, so I've decided to change GP, I went to another and she said it was a dermatitis, so she gave me ADVANTAN Fatty ointment (Methylprednisolone aceponate) and QV Intensive (moisturizer)... for 5 days...
Didn't work and the itchiness at this time didn't let me sleep properly.
Went to a Sexual Health Clinic and got tested for STDs, and all results came negative (which is great), the doctor there as well said that it was a dermatitis or eczema, keep on with the treatment with Advantan and the moisturizer and avoid any sort of contact with soap.
Didn't work... At this point, apart from the itchiness I have to add, a burning sensation and pain and very very dry skin plus very irritated and red and painful when I touched it. There are as well red spots in the glan and like white bumps in the glan as well....
Went to the dermatologist, she looked my hands, knees, head and my penis, and she diagnosed me with psoriasis. She has found some scaly skin on my elbows.
She gave me Elocon Cream (Mometasone Furoate 0.1%) for 2 weeks 5 days a week, and keep using the moisturizer plus use a saline solution to clean the penis...
It seemed to work the first 3 days, the skin went back to its normal color, after that the itchiness and red color and dry skin went back, and the itchiness is really bad... also this burning sensation that I feel if I touch my penis...
After the treatment with Elocon she suggest to use a tar cream made with 3% LPC in Aqueous Cream, and gave me a really bad burning sensation when applied and didn't stop the itchiness nor the reddish color of the skin...
The only thing that really come me down was leave my penis on salty water (boiled) for 10 minutes, it really takes the itchiness away, but no the reddish, If I apply the moisturizer after that I feel pretty good for half of the day, that it seems the skin absorbs all the moisturizer...
I don't really know what to do next, I have an appointment with the dermatologist in about too weeks but I can't stand this anymore...
I haven't have sex during this time (it's really painful so I don't want to)...
I can understand your concern for these symptoms. From the symptoms I suggest you to get evaluated for eczema and psoriasis as the symptoms are suggestive of both of these. It is not fungal infection. I suggest you to get a biopsy skin done so that the diagnosis can be confirmed.
After reading about your symptoms it sounds alot like mine, especially if you also have scales (very itchy dry skin) on your head, knees, feet, and/or elbows, it sounds alot like psoriasis and I'm sure this is upsetting just like it was for me because none of the medication prescribed for it helps or if it does then it has harmful affects on your immune system. If you will research psoriasis it will show you pictures of it and the many different kinds. There is NO CURE so this could be the reason for its continuous return. Researching it will give you some ideas on what helps ease the itch or pain. I hope for your sake I am wrong because psoriasis ***** but from the symptoms you may want to take it upon your self to research it including pictures. Good luck.
hi male 21 years ago,straight,virgin
about a year ago i had a premature ejeculation ,i woke up ran to the toilet thought i had to **** turned out that it wasnt **** it was sperm
nek minut i check my penis again and there wa whiteness all along the uretra hole ,at the time i was taking antibiotics for another infection
2 days later i was walking on the street during a hot summer day in australia and felt sudden hotness in my pants ,went to check it out adn i looked at and there was a red patch on my penis
went to the doc he recommended hydrozole
i used it and it went away during the same day
then again a bunch of other times i had to use antibiotics and then the fungal infection kept on coming back
about 4-5 times .i learned to deal with it
the best solution was to avoid sweets and bread ,any yeast and fungal foods ,not to use any creams like hydrazole or anything on your penis
instead eat a lot of garlic and drink freshly squeezed juice or eat it raw
it went away
i had previously had set up an appoinment with a dermatologist
i came to the apppointment with a clear penis,the dermatologist said that my penis is fine and theres nothing to worry about, he also told me that if i want to use to creams to get rid of any left over fungal infection i can use advantan fatty ointment ,i went to the chemist and bought it
i applied it once beffore i went to sleep ,woke up the next day looked at my penis and had a horrible sight to see
the penis was all red and dried up
and there was also a white layer on top of the glans (glands) i think the glans (glands) were regenerating
a few days later i didnt know what to do anymore so i turned to alternative methods and applied olive oil on my red glans (glands) and on my regenerating layer of glans (glands) again i woke up the next day to see my penis in a worser condition then it was before , those white layers of new glans (glands) growing died out and turned into a pinkish colour ,(remember normal glans (glands) are blueish /silverish colour)
again i screwed myself up thinking that my penis had bigger problems than i previously thought,i remember the dermatologsits saying
"if you think about it too much,the problem will come "
at first i could have solved the whole problem the first day of the infection if the doctor told me just to eat garlic and avoid sweets and bread .but he didnt instead he focused all my effort on creams and commercial medicine
yeast untested on penis but tested on normal exterior skin
now i get a red penis everytime i masturbate or eat too many sweets
the penis gets better when i wash it everyday in the shower with dermaveen soap free wash or the other soap free wash forgot its name its very expensive about 17$ for a normal package its in a blue white bottle
the answer is a natural solution which doesnt require too much money ,like garlic which is cheap,not doctor prescribed creams which do more damage than good
anyway how would the farmaceutical industry and its agents doctors make their high income and suffice their luxurious lifestyle if they didnt take money from you for their services and prescriptions
ever heard of a GP prescribing garlic ?i dont think so
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.